MathSciNet Relay Station
MathSciNet bibliographic data
MR1724092 20F67 (30F45 52C26 57M60)
Cannon, J. W.; Floyd, W. J.; Parry, W. R. Sufficiently rich families of planar rings. Ann. Acad. Sci. Fenn. Math. 24 (1999), no. 2, 265–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement